# SDR HNAA2025041400202

- Difficulty date: April 13, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 52,672 hours, 49,434 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Fuse
- Part number: 38791500
- Part serial: 1832
- Condition: Leaking
- Location: Zone 400
- Part time: 52,678 hours, 49,434 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 2 QTY IS EMPTY. HYD 2 WAS FULL AT PUSH BACK EMPTY BY GATE RETURN.   FOUND #400 HYDRAULIC FUSE LEAKING. R&R #400 HYDRAULIC FUSE IAW AMM 32-41-07. LEAK CHECK AND OPS CHECK GOOD.
